# SDR USAA010872

- Difficulty date: July 18, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1016
- Part time: 45,591 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND STIFFENER CORRODED APPROXIMATELY 3 SQUARE INCHES, BS 1016, BETWEEN S28L AND S28R, AFT PRESSURE BULKHEAD.  FORMED SECTION REPAIR INSTALLED PER SRM 51-70-11, SRM 53-80-08, SB 737-53A-1075, AND EA 85096.  (M)
